MAUDE Adverse Event Report: AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number 25MM 2MM ECCENTRIC 36MM
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
During total arthroplasty surgery, the surgeon was not able to impact the glenoid sphere on the baseplate (impossibility to screw the sphere).Second try with another glenoid eccentric sphere (same reference - (b)(4) - other batch number: 0993av001).Again, the glenoid sphere could not be screwed.Use of a third glenoid sphere (centered) with another screwdriver to complete the surgery.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9675530
Report Number3000931034-2020-00006
Device Sequence Number11456652
Product Code KWS
UDI-Device Identifier03700386935848
UDI-Public03700386935848
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/05/2024
Device Model Number25MM 2MM ECCENTRIC 36MM
Device Catalogue NumberDWD182
Device Lot Number2565AU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;